Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 35, NWS Norman, OK

August 19, 2008Cotton County, Oklahoma; Wichita County, Texas

NWS Norman, OK issued this flash flood warning at Aug 19, 2008, 1:19 AM CDT for Cotton County, Oklahoma; Wichita County, Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2008, 1:19 AM CDT (06:19 UTC)
Expired
Aug 19, 2008, 6:15 AM CDT
In force
5 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cotton County, OK, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 46 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 2:00 AM CDTFLASH FLOODBurkburnett, TXFLOODING CONTINUED ALONG INTERSTATE 44 IN AND AROUND BURKBURNETT. TWO FEET OF WATER WAS REPORTED OVER THE INTERSTATE...WHICH WAS CLOSED FROM WICHITA FALLS TO THE RED RIVER.
Aug 19, 3:10 AM CDTFLASH FLOODIowa Park, TXRESIDENTIAL FLOODING...INCLUDING SOME WATER RESCUES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 190619
FFWOUN
OKC033-TXC485-191115-
/O.NEW.KOUN.FF.W.0035.080819T0619Z-080819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
119 AM CDT TUE AUG 19 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN WICHITA COUNTY IN NORTHERN TEXAS...
  SOUTHWESTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 615 AM CDT

* AT 110 AM CDT...DOPPLER RADAR ESTIMATED BETWEEN THREE AND SIX      
  INCHES OF RAINFALL OVER MUCH OF NORTHEASTERN WICHITA COUNTY OVER   
  THE LAST THREE HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BURKBURNETT...CASHION...IOWA      
  PARK...NORTHERN WICHITA FALLS...PLEASANT VALLEY AND SHEPPARD AFB.

HEAVY RAIN WILL CONTINUE OFF AND ON THROUGH THE EARLY MORNING 
HOURS...WITH MANY LOCATIONS WITHIN THE WARNED AREA RECEIVING ANOTHER 
ONE TO TWO INCHES. WITH THE SOIL ALREADY SATURATED...ADDITIONAL 
RAINFALL WILL BE QUICKLY CONVERTED TO RUNOFF. EXCESSIVE RUNOFF FROM 
THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND 
FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. 

DO NOT DRIVE VEHICLES INTO AREAS WHERE WATER COVERS THE ROADWAY. AS 
LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES 
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER 
GROUND.

LAT...LON 3389 9870 3413 9874 3413 9870 3415 9868
      3415 9866 3415 9865 3416 9843 3393 9843

$$
2 follow-up statements
000 
WGUS74 KOUN 190735
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
235 AM CDT TUE AUG 19 2008

OKC033-TXC485-191115-
/O.CON.KOUN.FF.W.0035.000000T0000Z-080819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-WICHITA TX-
235 AM CDT TUE AUG 19 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
EASTERN WICHITA AND SOUTHWESTERN COTTON COUNTIES...

SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN CONTINUE ACROSS 
WICHITA AND SOUTHERN COTTON COUNTIES. SERIOUS FLOODING IS 
ONGOING...ESPECIALLY IN PARTS OF WICHITA COUNTY...INCLUDING THE CITY 
OF WICHITA FALLS. WICHITA COUNTY EMERGENCY MANAGEMENT REPORTS THAT 
SEVERAL HOMES HAVE BEEN FLOODED AND THE PEOPLE ARE BEING RESCUED BY 
BOAT. ADDITIONAL HEAVY RAIN WILL CONTINUE FOR THE NEXT FEW HOURS AND 
SEVERAL MORE INCHES OF RAIN ARE LIKELY. THIS WILL ONLY WORSEN THE 
DANGEROUS FLOODING SITUATION. 

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3389 9870 3413 9874 3413 9870 3415 9868
      3415 9866 3415 9865 3416 9843 3393 9843

$$
000 
WGUS74 KOUN 190951
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
451 AM CDT TUE AUG 19 2008

OKC033-TXC485-191115-
/O.CON.KOUN.FF.W.0035.000000T0000Z-080819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-WICHITA TX-
451 AM CDT TUE AUG 19 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
EASTERN WICHITA AND SOUTHWESTERN COTTON COUNTIES...

AT 448 AM CDT...HEAVY RAIN OVERNIGHT RESULTED IN FLASH FLOODING 
ACROSS PARTS OF WICHITA AND COTTON COUNTIES. ALTHOUGH THE RAIN HAS 
TAPERED OFF...HIGH WATER FROM THE EARLIER HEAVY RAIN MAY STILL CAUSE 
PROBLEMS THROUGH THE EARLY MORNING. 

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3389 9870 3413 9874 3413 9870 3415 9868
      3415 9866 3415 9865 3416 9843 3393 9843

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 8:55 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Aug 18, 8:55 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CDT MON AUG 18 2008

.DISCUSSION...
UPDATED GRIDDED DATA BASED ON RADAR TRENDS AND ANTICIPATED
DEVELOPMENT EAST OF UPPER LOW. CONCENTRATED AREA OF RAIN BETWEEN
LAWTON AND WICHITA FALLS HAS EASILY PUT DOWN 6 TO 8 INCHES OVER
SMALL AREAS. FLASH FLOODING A CONCERN...BUT WITH SUCH SMALL AREAS
AFFECTED...MAINSTEM FLOODING IS CURRENTLY NOT A BIG ISSUE. WE ARE
MONITORING ALONG WITH ABRFC. THIS AREA WAS COINCIDENT WITH WELL
DEFINED MID-LEVEL DRY SLOT THAT WRAPPED AROUND UPPER LOW AND
ENHANCED POTENTIAL INSTABILITY.

AS FAR AS RAIN DEVELOPMENT TONIGHT...EXPECT AREA OF RAIN TO BE
MORE CONFINED TO SOUTHERN HALF OF OKLAHOMA AND NORTH TEXAS LATE
TONIGHT CLOSER TO UPPER LOW AND LOW-MID LEVEL SHEAR ZONE.

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT MON AUG 18 2008/

DISCUSSION...
UPPER LOW TRAVERSING THE TX PANHANDLE TODAY WILL CONT TO MEANDER
AROUND WESTERN/CENTRAL OK FOR THE NEXT FEW DAYS. THIS WILL CONT TO
PROVIDE MUCH OF OK AND N TX WITH PRECIP CHANCES WITH GRADUALLY SHIFT
TO THE EAST BY WED INTO THU.

ALTHOUGH HAVE HAD SOME HEAVIER RAIN TODAY... IT REMAINS FAIRLY
ISOLATED AND CURRENT TRENDS SHOW THAT AREA WILL CONT TO SHIFT
LOCATIONS. DO NOT ANTICIPATE ANY HEADLINES AT THIS POINT. UPPER LOW
MAY/SHOULD FINALLY SHIFT NE OF THE AREA BY LATE THU AS IT GETS KICKED OUT
AS LARGE WAVE MOVES ACROSS PACIFIC NORTHWEST INTO SOUTH-CENTRAL
CANADA. THIS WAVE WILL TRY AND DRAG A SFC FRONT SOUTH INTO THE AREA
BY SAT WITH ADDITIONAL RAIN CHANCES FOR PARTS OF THE AREA.
OTHERWISE... COOLER THAN NORMAL TEMPS TO LIKELY CONT THROUGH MUCH OF
THE WEEK BEFORE SOME WARMER TEMPS BY NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  79  64  77 /  90  50  50  60
HOBART OK         65  78  63  80 /  90  50  30  30
WICHITA FALLS TX  66  79  63  83 /  90  60  30  30
GAGE OK           57  80  57  79 /  70  30  20  30
PONCA CITY OK     63  81  64  77 /  70  20  50  50
DURANT OK         67  73  66  80 / 100  80  70  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/03
Hazardous weather outlook, Aug 18, 11:50 AM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON AUG 18 2008

OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON AUG 18 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED...BUT
SEVERE WEATHER IS UNLIKELY.

DISCUSSION...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
THROUGH TONIGHT AS AN UPPER LEVEL LOW MOVES FROM NORTHEAST NEW
MEXICO INTO THE SOUTHEAST TEXAS PANHANDLE. LIMITED INSTABILITY WILL
MAKE THE PROBABILITY OF SEVERE THUNDERSTORMS UNLIKELY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.

OTHER HAZARDOUS WEATHER...
THE VERY MOIST AIRMASS IN PLACE ALONG WITH THE SLOW MOVEMENT OF THE
THE RAIN SHOWERS WITH MAKE LOCALLY HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THE UPPER-LEVEL STORM WILL TRACK VERY SLOWLY ACROSS THE REGION
DURING THE UPCOMING WEEK. SCATTERED THUNDERSTORMS WILL OCCUR...
ESPECIALLY IN THE EARLY EVENING HOURS. THE GREATEST COVERAGE WILL BE
ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. WEAK INSTABILITY
WILL LIMIT STORM INTENSITY. THE MAIN HAZARDS WILL BE OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE UPPER-LEVEL
STORM IS EXPECTED TO LEAVE THE REGION BY THURSDAY. THUNDERSTORMS
COULD THEN RETURN TO THE FORECAST AS EARLY AS FRIDAY NIGHT...WHEN A
COLD FRONT APPROACHES NORTHERN OKLAHOMA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY MORNING.

30

In the hours before

Special weather statement, Aug 18, 7:21 PM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT MON AUG 18 2008

TXZ086-190045-
WICHITA TX-
721 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF BURKBURNETT AT
721 PM CDT...MOVING EAST AT 7 MPH. TORRENTIAL RAIN...AS WELL AS SOME
SMALL HAIL...ARE POSSIBLE WITH THIS STORM.
Local storm report, Aug 18, 8:14 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT MON AUG 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      2 NW FAXON              34.48N 98.60W
08/18/2008                   COMANCHE           OK   PUBLIC

            COUNTRY ROAD WASHED OUT AND UNPASSABLE

&&

JPIKE
Local storm report, Aug 18, 9:03 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT MON AUG 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      3 SW BURKBURNETT        34.05N 98.60W
08/18/2008                   WICHITA            TX   AMATEUR RADIO

            REILLY RANCH LOOP UNPASSABLE AND CLOSED JUST SOUTH OF
            MORGAN RD AND HWY 368

&&

JPIKE
Special weather statement, Aug 18, 10:35 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1035 PM CDT MON AUG 18 2008

TXZ086-190345-
WICHITA TX-
1035 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED NEAR SHEPPARD AFB AT 1035 PM
CDT...MOVING EAST AT 3 MPH. STRONG GUSTY WINDS... AS WELL AS SOME
SMALL HAIL...ARE POSSIBLE WITH THIS STORM.
Special weather statement, Aug 18, 10:56 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT MON AUG 18 2008

TXZ086-090-190430-
WICHITA TX-CLAY TX-
1056 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND WICHITA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES EAST OF
SHEPPARD AFB TO EXTREME SOUTHWESTERN WICHITA FALLS AT 1056 PM
CDT...MOVING EAST AT 8 MPH. SMALL HAIL AND WINDS TO 40 MPH ARE
POSSIBLE WITH THESE STORMS.
Local storm report, Aug 19, 12:46 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLASH FLOOD      BURKBURNETT             34.08N 98.56W
08/19/2008                   WICHITA            TX   LAW ENFORCEMENT

            SUBSTANTIAL FLOODING IN AND AROUND BURKBURNETT. PORTIONS
            OF INTERSTATE 44 CLOSED NEAR DANIELS RD EXIT. SOME WATER
            RESCUES TAKING PLACE. A PORTION OF HIGHWAY 240 IS ALSO
            CLOSED. POLICE AND FIRE CREWS FROM SURROUNDING
            COMMUNITIES ARE ASSISTING.

&&

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:16 PM CDTFlash Flood WarningOUNCotton, Tillman3 hr
Aug 18, 10:04 PM CDTFlash Flood WarningOUNCotton4 hr
Aug 18, 10:20 PM CDTAreal Flood WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman6 hr
Aug 19, 12:33 AM CDTFlash Flood WarningOUNJefferson4 hr
Aug 19, 2:52 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma3 hr
Aug 19, 3:35 AM CDTFlash Flood WatchOUNAtoka, Bryan, Caddo, Canadian, Carter, Cleveland and 17 more30 hr
Aug 19, 4:30 AM CDTFlash Flood WarningOUNJefferson3 hr
Aug 19, 4:48 AM CDTRiver Flood WarningOUNCotton50 hr
Aug 19, 5:05 AM CDTAreal Flood WarningOUNCaddo, Canadian, Grady6 hr
Aug 19, 6:15 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Aug 19, 6:57 AM CDTRiver Flood WarningOUNJefferson7 hr
Aug 19, 7:48 AM CDTRiver Flood WarningOUNOklahoma24 hr
Aug 19, 9:15 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma4 hr
Aug 19, 9:16 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma4 hr
Aug 19, 9:24 AM CDTAreal Flood AdvisoryOUNCaddo, Cleveland, Garvin, Grady, McClain4 hr
Aug 19, 9:53 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Grady, Jefferson, Love, Marshall and 2 more3 hr
Aug 19, 10:04 AM CDTRiver Flood WarningOUNCanadian, Oklahoma11 hr
Aug 19, 10:10 AM CDTAreal Flood WarningOUNCanadian, Kingfisher, Logan, Oklahoma6 hr
Aug 19, 10:49 AM CDTAreal Flood WarningOUNCanadian6 hr
Aug 19, 1:20 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian3 hr
Aug 19, 2:26 AM CDTFlash Flood WarningOUNClay3 hr
Aug 19, 3:45 AM CDTFlash Flood WarningOUNArcher, Clay3 hr
Aug 19, 5:52 AM CDTAreal Flood WarningOUNClay3 hr
Aug 19, 6:24 AM CDTAreal Flood WarningOUNWichita3 hr
Aug 19, 6:57 AM CDTRiver Flood WarningOUNClay, Wichita37 hr
Aug 19, 7:55 AM CDTAreal Flood AdvisoryOUNBaylor, Foard, Hardeman, Knox, Wilbarger3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.